CSpace
带有重尾扰动项的非线性自回归模型
金阳1; 安鸿志2
2005
Source Publication中国科学a辑数学
ISSN1006-9232
Volume035Issue:001Pages:39
Abstract讨论在非线性自回归模型中平稳解边际尾概率与扰动项尾概率之间的关系.证明了在保证模型平稳遍历的条件下,一维平稳解的边际分布具有重尾概率性质,并且与扰动项重尾概率指标相同.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49681
Collection中国科学院数学与系统科学研究院
Affiliation1.中国人民大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
金阳,安鸿志. 带有重尾扰动项的非线性自回归模型[J]. 中国科学a辑数学,2005,035(001):39.
APA 金阳,&安鸿志.(2005).带有重尾扰动项的非线性自回归模型.中国科学a辑数学,035(001),39.
MLA 金阳,et al."带有重尾扰动项的非线性自回归模型".中国科学a辑数学 035.001(2005):39.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[金阳]'s Articles
[安鸿志]'s Articles
Baidu academic
Similar articles in Baidu academic
[金阳]'s Articles
[安鸿志]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[金阳]'s Articles
[安鸿志]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.